# SDR NOCA04508

- Difficulty date: May 31, 2008
- Submitted: June 1, 2008
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58791
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON LEFT HAND SIDE A/C ROWS 1ABC THROUGH 2ABC.  T/S SYSTEM REMOVED AND REPLACED LEAD ASSY AND E-PATH STRIP ASSY AS PER MM 33-51-10, OPS CHECK OK.
